Alert archive / Minnesota / Flash Flood Warnings in 2012
Flash Flood Warning 7, NWS Duluth, MN
NWS Duluth, MN issued this flash flood warning at Jun 19, 2012, 7:21 PM CDT for Cook County, Lake County, Minnesota. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2012, 7:21 PM CDT (00:21 UTC)
- Expired
- Jun 20, 2012, 12:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cook County, MN, Lake County, MN
The radar
The Duluth radar (KDLH), 167 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 9:23 PM CDT | FLOOD | Illgen City, MN | A REPORT OF 6 INCHES OF WATER OVER HIGHWAY 61 WHERE HIGHWAYS 6 AND 61 MEET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 0.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
498
WGUS53 KDLH 200021
FFWDLH
MNC031-075-200500-
/O.NEW.KDLH.FF.W.0007.120620T0021Z-120620T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DULUTH MN
721 PM CDT TUE JUN 19 2012
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL LAKE COUNTY IN NORTHEAST MINNESOTA...
COOK COUNTY IN NORTHEAST MINNESOTA...
* UNTIL MIDNIGHT CDT
* AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
TRAINED SPOTTERS HAD REPORTED 1.75 INCHES IN ILLGEN CITY.
PRECIPITATION ESTIMATES OF 2 INCHES PER HOUR WERE MOVING INTO
THE WARNED AREA. VERY HEAVY RAIN IS EXPECTED THROUGH MIDNIGHT
WITH AN ADDITIONAL 2 TO 4 INCHES POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...GRAND
MARAIS...EAGLE MOUNTAIN...FINLAND...FOREST CENTER...GRAND
PORTAGE...HOVLAND...ILLGEN CITY...ISABELLA...LITTLE MARAIS...
LUTSEN...MURPHY CITY...SAWBILL...TACONITE HARBOR...TOFTE
AND WHYTE.
RAPID RUNOFF FROM AREA HIGHER TERRAIN AND CLIFFS NORTHEAST OF ILLGEN
CITY ALONG HIGHWAY 61 HAS BEEN REPORTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
&&
LAT...LON 4782 8997 4765 9068 4748 9100 4733 9120
4747 9178 4783 9147 4785 9102 4809 9077
4809 9046 4806 9001 4799 8995 4803 8969
4799 8959
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 6:58 PM CDT, 23 minutes earlier.
Area forecast discussion, Jun 19, 6:58 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE DULUTH MN
658 PM CDT TUE JUN 19 2012
.SHORT TERM...THIS EVENING THROUGH WEDNESDAY...
HIGHLY UNSTABLE AIR IS UNDER-RUNNING A VERY STRONG MID-LEVEL HOT
TEMPERATURE CAP. THE NORTHERN EDGE OF THAT CAP RUNS ALONG A BRD-
DLH LINE THEN ALONG THE SOUTH SHORE OF LAKE SUPERIOR. RAIN IS
DIFFICULT TO UNLIKELY SOUTH OF THAT CAP...EVEN WITH DEW POINTS
ABOVE 20C. AS THE HOT HUMID AIR FLOWS NORTHWARD FROM UNDER THE
CAP...IT IS FORCED UP OVER A SHALLOW AND VERY DENSE MARITIME AIR
MASS...WITH STRONG AND BUILDING HIGH PRESSURE OVER CENTRAL LAKE
SUPERIOR. THIS UNDERRUNNING...THEN STRONG LOW LEVEL FORCING...
ALONG WITH OUR LOCATION IN THE RIGHT-ENTRANCE ZONE OF A 130 KT
HIGH-LEVEL JET...IMPLYING VERY STRONG UPWARD MOTION...WILL
CONTINUE TO RESULT IN VIOLENT AND INTENSE...POSSIBLY TORNADIC
THUNDERSTORMS. WITH PRECIPITABLE WATER OF 2 INCHES OR MORE AND THE
AFORE-MENTIONED DYNAMICS...THE THUNDERSTORMS WILL ALSO PRODUCE
FLOOD-PRODUCING DELUGES WITH VERY LARGE BASIN AVERAGE RAINFALLS.
.AVIATION...06/20/00Z ISSUANCE...
NORTH OF THE BRAINERD LAKES AND CASS LAKES THROUGH DULUTH...VFR
WITH SCATTERED MVFR IN CLOUDS IN RAIN THIS EVENING DECREASING TO
LOW- END MVFR WITH AREAS OF IFR IN RAIN AND LOW CLOUDS BEGINNING
EARLY WEDNESDAY. FOR MOST OF NORTHWEST WISCONSIN...EXCEPT FOR THE
SUPERIOR AREA AND UPPER ST CROIX VALLEY. VFR WITH SCATTERED MVFR
IN RAIN AND THUNDERSTORMS...DECREASING TO HIGH-END MVFR EARLY
WEDNESDAY. IN BETWEEN...BRAINERD LAKES...CASS LAKES...SOUTHERN
IRON RANGE...THROUGH THE UPPER ST CROIX VALLEY AND THE DULUTH AND
SUPERIOR AREA...LIFR IN INTENSE AND VIOLENT THUNDERSTORMS AND
TORRENTIAL RAIN. LARGE HAIL...DAMAGING WINDS AND SOME TORNADOES
MAY DEVELOP IN THIS MIDDLE AREA THROUGH THE EVENING.
&&
.PREV DISCUSSION... /ISSUED 435 PM CDT TUE JUN 19 2012/
MESOSCALE UPDATE...CONCERNING ONGOING STRONG TO SEVERE
THUNDERSTORMS...
ONGOING STRONG TO SEVERE THUNDERSTORMS EXTENDING FROM THE PARK
RAPIDS AND BEMIDJI AREAS EASTWARD TO LAKE SUPERIOR APPEAR TO BE
FOCUSING ON THE NORTHWARD EDGE OF ELEVATED INSTABILITY GRADIENT
NORTH OF THE SURFACE WARM FRONT. COINCIDENT WITH THIS
GRADIENT..THERE IS ALSO A FAIRLY ROBUST AXIS OF FRONTOGENESIS IN
THE 925-850 MB LAYER EXTENDING FROM NEAR ABERDEEN SD..ENEWD TO JUST
SOUTH OF DULUTH. THIS APPEARS TO BE THE FORCING MECHANISM FOR
MAINTENANCE OF THIS AXIS OF STORMS AND ADDITIONAL UPSTREAM UPDRAFT
DEVELOPMENT..AND SHOULD PERSIST FOR AT LEAST ANOTHER 2-3 HOURS NEAR
THIS SAME AREA.
OF IMMEDIATE CONCERN IS THE RATHER INTENSE HP SUPERCELL STORM OVER
LAKE SUPERIOR BETWEEN TWO HARBORS AND THE APOSTLE ISLANDS. THIS
STORM WILL MOVE BACK ON SHORE OVER THE BAYFIELD PENINSULA AND
APOSTLE ISLANDS THROUGH 530 PM WITH A THREAT FOR GOLF BALL OR LARGE
HAIL AND DAMAGING WINDS UNDERNEATH THE BOWING RFD GUST FRONT AS
EVIDENCED BY THE SOUTHWARD EXTENDING APPENDAGE IN KDLH RADAR DATA.
DUAL-POL RADAR DATA FROM KDLH INDICATES VERY LOW CORRELATION
COEFFICIENT VALUES SUGGESTING POTENTIAL FOR HAIL >2 INCHES IS
POSSIBLE.
UNLESS INTENSIFICATION OCCURS..THE MAIN THREAT WITH THE CLUSTER OF
STORMS BETWEEN WALKER AND LAKE WINNIBIGOSHISH AND THE IRON RANGE
CITIES WILL BE LOCALLY HEAVY RAINFALL WITH ADDITIONAL AMOUNTS FROM 1
TO 2 INCHES..WITH A LESSER THREAT OF PEA TO DIME HAIL AND WINDS UP
TO 45 MPH.
A MORE ROBUST SEVERE WEATHER THREAT WILL DEVELOP OVER THE SW DULUTH
CWA LATER THIS EVENING AS ADDITIONAL STORMS FORM FROM EASTERN SOUTH
DAKOTA TO WESTERN AND CENTRAL MINNESOTA.
&&
.POINT TEMPS/POPS...
DLH 58 72 53 72 / 80 70 20 10
INL 57 71 49 71 / 70 40 10 20
BRD 63 71 55 74 / 80 70 10 20
HYR 69 78 54 76 / 80 70 40 10
ASX 63 79 55 74 / 70 70 40 10
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR MNZ012-019>021-
025-026-033>038.
WI...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR WIZ001-006.
LS...SMALL CRAFT ADVISORY UNTIL 4 AM CDT WEDNESDAY FOR LSZ141>147.
&&
SHORT TERM...EOM
AVIATION...EOMHazardous weather outlook, Jun 19, 9:48 AM CDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 948 AM CDT TUE JUN 19 2012 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-201030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 948 AM CDT TUE JUN 19 2012 ...SLIGHT RISK FOR SEVERE STORMS OVER MUCH OF THE NORTHLAND THIS AFTERNOON AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL INCREASE IN COVERAGE TODAY...MAINLY THIS AFTERNOON AND TONIGHT. SOME OF THE STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. A TORNADO CAN'T BE RULED OUT EITHER...WITH THE THREAT HIGHEST FROM NEAR MILLE LACS EAST NORTHEAST THROUGH NORTHWEST WISCONSIN. IN ADDITION TO THE SEVERE THREAT...HEAVY RAIN AND FLOODING MAY ALSO OCCUR. A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF THE NORTHLAND INTO WEDNESDAY. A FLOOD WARNING IS IN EFFECT FOR THE MISSISSIPPI RIVER NEAR AITKIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS...AND THE THREAT FOR HEAVY RAIN WILL CONTINUE WEDNESDAY AS A COLD FRONT MOVES THROUGH THE NORTHLAND. THUNDERSTORMS ARE AGAIN POSSIBLE OVER PORTIONS OF THE NORTHLAND THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT. LSZ121-140>148-201030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 948 AM CDT TUE JUN 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT FOR MOST OF THE NEARSHORE WATER OF WESTERN LAKE SUPERIOR. STRONG NORTHEAST WINDS AND HIGH WAVES WILL CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT IN THESE AREAS. FOR FURTHER DETAILS...PLEASE REFER TO THE MARINE PRODUCTS ISSUED BY THE DULUTH NATIONAL WEATHER SERVICE OFFICE. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS WESTERN LAKE SUPERIOR TODAY AND TONIGHT. SOME STORMS MAY BE SEVERE WITH DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MORE STORMS WILL BE POSSIBLE AT TIMES FROM WEDNESDAY THROUGH SATURDAY. MELDE MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, Jun 19, 7:01 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
701 PM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN ISLAND LAKE 47.82N 94.24W
06/19/2012 M2.65 INCH ITASCA MN TRAINED SPOTTER
&&
RSSpecial weather statement, Jun 19, 7:04 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
704 PM CDT TUE JUN 19 2012
MNZ012-019-020-037-200015-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-NORTHERN COOK/NORTHERN
LAKE-SOUTHERN LAKE/NORTH SHORE-
704 PM CDT TUE JUN 19 2012
...ANOTHER STRONG THUNDERSTORM AFFECTING AREAS FROM ISLAND LAKE TO
TWO HARBORS...
AT 702 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ISLAND LAKE...MOVING EAST AT 45 MPH.
THIS STORM IS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL...WIND
GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND
EXTREMELY HEAVY RAINFALL THAT MAY RESULT IN FLASH FLOODING.
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED... AND STAY AWAY FROM
CREEKS...STREAMS AND OTHER LOW LYING AREAS.
DO NOT DRIVE INTO AREAS WHERE WATER CROSSES A ROAD!
LAT...LON 4732 9182 4698 9171 4696 9175 4687 9224
4709 9229
MILLERSpecial weather statement, Jun 19, 7:07 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 707 PM CDT TUE JUN 19 2012 MNZ035>037-200030- CARLTON/SOUTH ST. LOUIS-NORTHERN AITKIN-SOUTH AITKIN- 707 PM CDT TUE JUN 19 2012 ...STRONG THUNDERSTORMS AFFECTING NORTHERN AITKIN COUNTY... AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PALISADE...MOVING EAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND EXTREMELY HEAVY RAINFALL THAT MAY PRODUCE FLASH FLOODING. LOCATIONS IMPACTED INCLUDE... BIG SANDY LAKE... SHESHEBEE... TAMARACK... BALSAM... WRIGHT... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED AND STAY AWAY FROM CREEKS...STREAMS AND OTHER DRAINAGE AREAS. DO NOT DRIVE INTO AREAS WHERE WATER COVERS A ROAD! LAT...LON 4697 9294 4657 9294 4650 9367 4685 9357 MILLER
Local storm report, Jun 19, 7:14 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
714 PM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM HEAVY RAIN ALBORN 46.97N 92.58W
06/19/2012 M4.40 INCH ST. LOUIS MN TRAINED SPOTTER
4.4 INCHES SO FAR.
&&
MELDELocal storm report, Jun 19, 7:16 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
716 PM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM FLOOD 1 E TWO HARBORS 47.03N 91.65W
06/19/2012 LAKE MN AMATEUR RADIO
DITCHES AT SIDE OF ROAD ARE FULL, AND WATER IS COMING
ONTO THE SHOULDER OF THE ROAD. WATER LEVEL IS NOT INTO
THE TRAFFIC LANES YET.
&&
RSLocal storm report, Jun 19, 7:17 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
717 PM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN ISLAND LAKE 47.82N 94.24W
06/19/2012 M2.54 INCH ITASCA MN AMATEUR RADIO
&&
RSThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:04 PM CDT | Special Weather Statement | DLH | 11 min | |
| Jun 19, 7:07 PM CDT | Special Weather Statement | DLH | Aitkin | 23 min |
| Jun 19, 7:08 PM CDT | Special Marine Warning | DLH | 43 min | |
| Jun 19, 8:01 PM CDT | Special Marine Warning | DLH | 59 min | |
| Jun 19, 8:04 PM CDT | Areal Flood Advisory | DLH | Aitkin, Carlton, Crow Wing, Pine, Saint Louis | 4 hr |
| Jun 19, 8:14 PM CDT | Special Weather Statement | DLH | Carlton | 16 min |
| Jun 19, 8:53 PM CDT | Special Weather Statement | DLH | Crow Wing | 22 min |
| Jun 19, 8:58 PM CDT | Special Marine Warning | DLH | 41 min | |
| Jun 19, 9:30 PM CDT | Areal Flood Advisory | DLH | Cass, Crow Wing | 3 hr |
| Jun 19, 9:41 PM CDT | Special Weather Statement | DLH | Aitkin, Crow Wing | 19 min |
| Jun 19, 11:34 PM CDT | Flash Flood Warning | DLH | Cook, Lake, Saint Louis | 17 hr |
| Jun 20, 12:07 AM CDT | Areal Flood Warning | DLH | Aitkin, Carlton, Cass, Cook, Crow Wing, Itasca and 3 more | 12 hr |
| Jun 20, 12:26 AM CDT | Special Marine Warning | DLH | 94 min | |
| Jun 20, 12:44 AM CDT | Special Weather Statement | DLH | Aitkin, Carlton | 61 min |
| Jun 20, 2:13 AM CDT | Special Weather Statement | DLH | Carlton | 32 min |
| Jun 20, 2:54 AM CDT | Special Weather Statement | DLH | Aitkin, Pine | 51 min |
| Jun 20, 4:02 AM CDT | Special Weather Statement | DLH | Carlton | 58 min |
| Jun 20, 4:31 AM CDT | Special Weather Statement | DLH | Crow Wing | 59 min |
| Jun 20, 5:49 AM CDT | Special Weather Statement | DLH | Aitkin, Carlton, Crow Wing | 56 min |
| Jun 20, 8:30 AM CDT | River Flood Warning | DLH | Carlton | 8 days |
| Jun 20, 9:45 AM CDT | Special Weather Statement | DLH | Pine | 45 min |
| Jun 20, 10:03 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Pine | 42 min |
| Jun 20, 10:26 AM CDT | Flash Flood Warning | DLH | Carlton, Saint Louis | 12 hr |
| Jun 20, 10:35 AM CDT | Special Weather Statement | DLH | Carlton | 25 min |
| Jun 20, 10:36 AM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine, Saint Louis | 39 min |
| Jun 20, 10:39 AM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 36 min |
| Jun 20, 10:48 AM CDT | Special Marine Warning | DLH | 48 min | |
| Jun 20, 11:51 AM CDT | Areal Flood Warning | DLH | Aitkin, Cass, Crow Wing, Itasca | 48 hr |
| Jun 20, 12:03 PM CDT | Special Weather Statement | DLH | Cook | 42 min |
| Jun 20, 12:08 PM CDT | Areal Flood Warning | DLH | Aitkin, Carlton, Cook, Itasca, Lake, Pine and 1 more | 48 hr |
| Jun 20, 12:08 PM CDT | Special Marine Warning | DLH | 52 min | |
| Jun 20, 12:15 PM CDT | Special Marine Warning | DLH | 30 min | |
| Jun 20, 4:24 PM CDT | Areal Flood Warning | DLH | Lake, Saint Louis | 48 hr |
Nearby
Flash Flood Warnings in Minnesota, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.